American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] Dmitry Dolgopyat and Bassam Fayad. Limit theorems for toral translations. Proceedings of Symposia in Pure Mathematics 89 227-277.
Book volume table of contents
View Article: PDF

[2] Jean-Pierre Conze, Tomasz Downarowicz and Jacek Serafin. Correlation of sequences and of measures, generic points for joinings and ergodicity of certain cocycles. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Nikos Frantzikinakis and Bernard Host. Higher order Fourier analysis of multiplicative functions and applications. J. Amer. Math. Soc. 30 (2017) 67-157.
Abstract, references, and article information   
View Article: PDF

[4] Pablo Shmerkin and Boris Solomyak. Absolute continuity of self-similar measures, their projections and convolutions. Trans. Amer. Math. Soc. 368 (2016) 5125-5151.
Abstract, references, and article information   
View Article: PDF

[5] Richard Miles. A natural boundary for the dynamical zeta function for commuting group automorphisms. Proc. Amer. Math. Soc. 143 (2015) 2927-2933.
Abstract, references, and article information   
View Article: PDF

[6] Dave Witte Morris. Dani's work on dynamical systems on homogeneous spaces. Contemporary Mathematics 631 (2015) 131-144.
Book volume table of contents
View Article: PDF

[7] Manfred Denker and Michiko Yuri. Conformal families of measures for general iterated function systems. Contemporary Mathematics 631 (2015) 93-108.
Book volume table of contents   
View Article: PDF

[8] Nikos Frantzikinakis. A multidimensional Szemer\'edi theorem for Hardy sequences of different growth. Trans. Amer. Math. Soc. 367 (2015) 5653-5692.
Abstract, references, and article information   
View Article: PDF

[9] Burton Randol. Stable configurations of repelling points on compact manifolds. Proc. Amer. Math. Soc. 142 (2014) 2769-2773.
Abstract, references, and article information   
View Article: PDF

[10] P. LaVictoire, A. Parrish and J. Rosenblatt. Multivariable averaging on sparse sets. Trans. Amer. Math. Soc. 366 (2014) 2975-3025.
Abstract, references, and article information   
View Article: PDF

[11] Domingo Gómez-Pérez, Alina Ostafe and Igor Shparlinski. Algebraic entropy, automorphisms and sparsity of algebraic dynamical systems and pseudorandom number generators. Math. Comp. 83 (2014) 1535-1550.
Abstract, references, and article information   
View Article: PDF

[12] Mei-Chu Chang. Expansions of quadratic maps in prime fields. Proc. Amer. Math. Soc. 142 (2014) 85-92.
Abstract, references, and article information   
View Article: PDF

[13] Krzysztof Fraczek, Joanna Kułaga and Mariusz Lemańczyk. On the self-similarity problem for Gaussian-Kronecker flows. Proc. Amer. Math. Soc. 141 (2013) 4275-4291.
Abstract, references, and article information
View Article: PDF

[14] Ilwoo Cho and Palle E. T. Jorgensen. Krein-Space Operators Induced by Dirichlet Characters. Contemporary Mathematics 603 (2013) 3-33.
Book volume table of contents   
View Article: PDF

[15] Higher order Fourier analysis. Graduate Studies in Mathematics 142 (2012) 1-128.
Book volume table of contents
View Article: PDF

[16] Related articles. Graduate Studies in Mathematics 142 (2012) 129-178.
Book volume table of contents
View Article: PDF

[17] Terence Tao. Higher Order Fourier Analysis. Graduate Studies in Mathematics 142 (2012) MR MR2931680.
Book volume table of contents

[18] I. Chyzhykov. Zero distribution and factorization of analytic functions of slow growth in the unit disc. Proc. Amer. Math. Soc. 141 (2013) 1297-1311.
Abstract, references, and article information   
View Article: PDF

[19] Ya. G. Sinai. Statistics of gaps in the sequence $\{\sqrt{n}\}$. Contemporary Mathematics 567 (2012) 185-189.
Book volume table of contents   
View Article: PDF

[20] Terence Tao. An Epsilon of Room, II. AMS Non-Series Monographs 77 (2011) MR MR2780010.
Book volume table of contents

[21] Expository articles. AMS Non-Series Monographs 77 (2011) 1-140.
Book volume table of contents
View Article: PDF

[22] Technical articles. AMS Non-Series Monographs 77 (2011) 141-239.
Book volume table of contents
View Article: PDF

[23] Jean Bourgain, Alex Furman, Elon Lindenstrauss and Shahar Mozes. Stationary measures and equidistribution for orbits of nonabelian semigroups on the torus. J. Amer. Math. Soc. 24 (2011) 231-280. MR 2726604.
Abstract, references, and article information   
View Article: PDF

[24] V. I. Arnold. Stochastic and deterministic characteristics of orbits in chaotically looking dynamical systems. Trans. Moscow Math. Soc. 70 (2009) 31-69. MR 2573637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Nikos Frantzikinakis. Multiple ergodic averages for three polynomials and applications. Trans. Amer. Math. Soc. 360 (2008) 5435-5475. MR 2415080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Dan Romik. The dynamics of Pythagorean Triples. Trans. Amer. Math. Soc. 360 (2008) 6045-6064. MR 2425702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ciprian Demeter, Terence Tao and Christoph Thiele. Maximal multilinear operators. Trans. Amer. Math. Soc. 360 (2008) 4989-5042. MR 2403711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Anne de Roton. Généralisation du critère de Beurling-Nyman pour l'hypothèse de Riemann. Trans. Amer. Math. Soc. 359 (2007) 6111-6126. MR 2336318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bryna Kra. The Green-Tao Theorem on arithmetic progressions in the primes: an ergodic point of view. Bull. Amer. Math. Soc. 43 (2006) 3-23. MR 2188173.
Abstract, references, and article information   
View Article: PDF

[30] Henk Bruin and Stefano Luzzatto. Topological invariance of the sign of the Lyapunov exponents in one-dimensional maps. Proc. Amer. Math. Soc. 134 (2006) 265-272. MR 2170567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 57 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia